# SDR SWAA2024070903574

- Difficulty date: June 19, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 63,769 hours, 38,218 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK CAPTAIN FWD SEAT TRACK O/B HAS CORROSION.<[01] RECEIVED SERVICEABLE TRACK FOR CAPTAIN FWD SEAT TRACK O/B. INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD '753-330-00-01Y (INSTALL FLIGHT COMPARTMENT COMPONENTS) [TTG8Q003DFWN]' STEP 12;[02] VERIFIED STEP 1. AUDIT C/W PER MPM 52.02.02.
